# SDR SIMA20240505001

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 13,787 hours, 9,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PHOTOLUMINESCENT LIGHT STRIP BY FWD CREW CLOSET FADED. RAR EMERGENCY PHOTOLUMINESCENT LIGHTSTRIP IAW AMM 33-50-21. NO DEFECTS NOTED.
